MAUDE Adverse Event Report: ARTHREX, INC. BONE GRAFT PREPARATION STATION, BASE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. BONE GRAFT PREPARATION STATION, BASE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number BONE GRAFT PREPARATION STATION, BASE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a reverse bone graft surgery a screw for adjusting the saw angle of the device was stuck in the thread.The screw couldn`t be loosened again with pliers.No part of the device broke off.The surgeon has finished the surgery successfully freehand.There was no harm or adverse event for patient, operator or third party reported.It was not necessary to do a second surgery.
 
Additional Manufacturer Narrative
Complaint confirmed, the angle knob is stuck and was found to be damaged.The cause of the seizure is undetermined as the knob could not be loosened and examined.The cause of the damaged is undetermined, though a likely cause is user-applied mechanical forces and/or damage from tooling.

Brand Name
BONE GRAFT PREPARATION STATION, BASE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12268542
Report Number1220246-2021-03479
Device Sequence Number3531669
Product Code LXH
UDI-Device Identifier00888867324831
UDI-Public00888867324831
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBONE GRAFT PREPARATION STATION, BASE
Device Catalogue NumberAR-9670-1
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/15/2021
Supplement Date Received by Manufacturer07/15/2021
Initial Report FDA Received Date08/03/2021
Supplement Report FDA Received Date10/01/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;